Points rationnels dans leur fibre : compléments à un théorème de Poonen
Journal de théorie des nombres de Bordeaux, Volume 32 (2020) no. 2, pp. 471-488.

Let f:XS be a morphism of integral schemes, which is surjective and of finite presentation. When S is of finite type over a field or over , of positive dimension, Poonen has shown that there is a point xX whose residue field κ(x) is purely inseparable over κ(f(x)). In this paper, we extend this result in several ways. First we prove that we can take x such that f(x) is a codimension 1 point of S; if S is smooth over a field k, we can require κ(f(x)) to be separable over k. In another direction, we prove that similar results hold for other schemes S, such as noetherian integral schemes of dimension 2.

Soit f:XS un morphisme surjectif et de présentation finie de schémas intègres. Lorsque S est de type fini sur un corps ou sur , et de dimension >0, Poonen a montré qu’il existe un point xX dont le corps résiduel κ(x) est une extension radicielle de κ(f(x)). Dans ce travail, on prolonge ce résultat de plusieurs façons. D’abord, on peut choisir x tel que f(x) soit un point de codimension 1 de S ; si S est lisse sur un corps k, on peut exiger que κ(f(x)) soit séparable sur k. Dans une autre direction, on montre des résultats analogues pour d’autres classes de schémas S, par exemple les schémas noethériens intègres de dimension 2.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/jtnb.1130
Classification: 14A15,  14D99
Keywords: Corps résiduel ; extension résiduelle ; morphisme de présentation finie
Laurent Moret-Bailly 1

1 Univ Rennes, CNRS, IRMAR - UMR 6625 35000 Rennes, France
License: CC-BY-ND 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{JTNB_2020__32_2_471_0,
     author = {Laurent Moret-Bailly},
     title = {Points rationnels dans leur fibre~:  compl\'ements \`a un th\'eor\`eme de {Poonen}},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {471--488},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {32},
     number = {2},
     year = {2020},
     doi = {10.5802/jtnb.1130},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1130/}
}
TY  - JOUR
AU  - Laurent Moret-Bailly
TI  - Points rationnels dans leur fibre :  compléments à un théorème de Poonen
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2020
DA  - 2020///
SP  - 471
EP  - 488
VL  - 32
IS  - 2
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1130/
UR  - https://doi.org/10.5802/jtnb.1130
DO  - 10.5802/jtnb.1130
LA  - fr
ID  - JTNB_2020__32_2_471_0
ER  - 
%0 Journal Article
%A Laurent Moret-Bailly
%T Points rationnels dans leur fibre :  compléments à un théorème de Poonen
%J Journal de théorie des nombres de Bordeaux
%D 2020
%P 471-488
%V 32
%N 2
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.1130
%R 10.5802/jtnb.1130
%G fr
%F JTNB_2020__32_2_471_0
Laurent Moret-Bailly. Points rationnels dans leur fibre :  compléments à un théorème de Poonen. Journal de théorie des nombres de Bordeaux, Volume 32 (2020) no. 2, pp. 471-488. doi : 10.5802/jtnb.1130. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1130/

[1] Nicolas Bourbaki Algèbre commutative, Springer, 2006 | Zbl

[2] Nicolas Bourbaki Algèbre, Springer, 2007 | Zbl

[3] Laurent Fargues; Jean-Marc Fontaine Courbes et fibrés vectoriels en théorie de Hodge p-adique, Astérisque, 406, Société Mathématique de France, 2018 | Zbl

[4] Alexander Grothendieck Éléments de géométrie algébrique I, Grundlehren der Mathematischen Wissenschaften, 166, Springer, 1971 | Zbl

[5] Alexander Grothendieck; Jean Dieudonné Éléments de géométrie algébrique. IV. Parties 1–3, Publ. Math., Inst. Hautes Étud. Sci., Volume 20, 24, 28 (1964–1966)

[6] János Kollár Specialization of zero cycles, Publ. Res. Inst. Math. Sci., Volume 40 (2004) no. 3, pp. 689-708 | DOI | MR | Zbl

[7] Bjorn Poonen Points having the same residue field as their image under a morphism, J. Algebra, Volume 243 (2001) no. 1, pp. 224-227 | DOI | MR | Zbl

[8] Michel Raynaud Anneaux locaux henséliens, Lecture Notes in Mathematics, 169, Springer, 1970 | Zbl

[9] Bartel L. van der Waerden Modern Algebra, 1949, Ungar Publishing Co., 1949 | Zbl

Cited by Sources: